Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

What causes burning sensation in body?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3560 Questions
Question
HELLO, I'M HAVING PROBLEMS BURNING SO BAD IN BODY, LEGS, BUTT, ARMS, HEAD, HANDS I CAN GET NO RELEIF AT ALL. I'VE NEVER FELT ANYTHING LIKE THIS IN MY LIFE NO RASH OR ANYTHING LIKE THAT. PLEASE HELP ME!!!!!!!!!!!!!!!!!!!!!!
Posted Mon, 17 Feb 2014 in Medicines and Side Effects
 
 
Answered by Dr. Raju A.T 5 hours later
Brief Answer: Nerve weakness Detailed Answer: Hi, Thanks for your query. Based on the description of your symptoms I suspect you to have Paraesthesia. This happens due to faulty impulse transfer in the nerves. Such faulty impulse transfer is secondary to nerve problems like improper mylination or axon damage. I suggest you to take Tab Pregabalin which will help in regeneration of the nerves and help you get rid of the problems. Also taking daily Multivitamin supplements also helps to improve the nerv health. Do consult your treating doctor for a hand written prescription for the above mediations. Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor